# SDR 2004UALA00013

- Difficulty date: January 6, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Aircraft time: 29,764 hours, 18,731 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AFT DOOR FRAME DAMAGE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
